Vol. 5, No. 6, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A comparison theorem for eigenvalues of normal matrice

Ky Fan

Vol. 5 (1955), No. 6, 911–913
Mathematical Subject Classification
Primary: 15.0X
Milestones
Received: 1 August 1954
Published: 1 December 1955
Authors
Ky Fan